Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Small child, having fever, seizures. Taking eptoin, levroxa. Treatment?

Hello Doctor, My child is two years and 3 months old and since 10 months he is having seizure, first when he was in fever and now he have it even without fever. Even though he is under anti convulsion medication like frizium 10mg, Levroxa syrup and Eptoin . Earlier it was once in a month or so but now from past 5 days he is having it in every 30 min or so . Please advice. Thanks
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist, Surgical 's  Response
Dear friend,
First of all why your son had these seizures ,cause need to be accertained with MRI Brain with Epilepsy protocoll,Next you need to get levels of antiepileptic drugs checked in his blood,because there is no fun in having three drugs with all of them having low levels in your blood cause that will not control the seizures. Also multiple drug intake also causes decreased serum level of these drugs ,
Dr. Vineet Saggar (MCh)
Neuro Surgeon / Spinal Surgeon
Chandigarh, Mohali -
Ivy Hospital Sector 71
Mob. No.:- +91-9855990990
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor